# SDR CA100630001

- Difficulty date: June 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,723 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 12501465
- Condition: Failed
- Location: A/C Pack
- Part time: 254 hours
- Component: A/C Pack
- Component part number: 959902210
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, SELECTED THE VAPOR CYCLE COOLING SYS (VCCS) ON, HOWEVER IT WAS EXTREMELY NOISY AND SHUT IT OFF.   THE COMPRESSOR/CONDENSOR UNIT WAS FOUND TO BE THE CAUSE OF THE NOISE.  MX FOUND THE COMPRESSOR MOTOR BELT COVER DESTROYED, THE BELT OFF OF BOTH PULLEYS AND PIECES OF THE MOTOR PULLEY SPREAD AROUND THE EQUIPMENT BAY.   IT SEEMS THE EDGE OF THE MOTOR PULLEY FAILED ALLOWING THE BELT TO WALK OFF THE PULLEY, EATING ITS WAY THROUGH THE BELT COVER.
